# SDR AALA20100420TUL07

- Difficulty date: April 20, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 39,494 hours, 5,327 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 FRAME CRACKED 2 PLACES.  STOP DRILLED CRACKS AND INSTALLED FILLER AND STRAP PER AARD54-52-01-1.
